The divisor of curves with a vanishing theta-null
Compositio Mathematica, Volume 66 (1988) no. 1, pp. 15-22.
@article{CM_1988__66_1_15_0,
     author = {Teixidor i Bigas, Montserrat},
     title = {The divisor of curves with a vanishing theta-null},
     journal = {Compositio Mathematica},
     pages = {15--22},
     publisher = {Kluwer Academic Publishers},
     volume = {66},
     number = {1},
     year = {1988},
     mrnumber = {937985},
     zbl = {0663.14017},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1988__66_1_15_0/}
}
TY  - JOUR
AU  - Teixidor i Bigas, Montserrat
TI  - The divisor of curves with a vanishing theta-null
JO  - Compositio Mathematica
PY  - 1988
SP  - 15
EP  - 22
VL  - 66
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1988__66_1_15_0/
LA  - en
ID  - CM_1988__66_1_15_0
ER  - 
%0 Journal Article
%A Teixidor i Bigas, Montserrat
%T The divisor of curves with a vanishing theta-null
%J Compositio Mathematica
%D 1988
%P 15-22
%V 66
%N 1
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1988__66_1_15_0/
%G en
%F CM_1988__66_1_15_0
Teixidor i Bigas, Montserrat. The divisor of curves with a vanishing theta-null. Compositio Mathematica, Volume 66 (1988) no. 1, pp. 15-22. http://archive.numdam.org/item/CM_1988__66_1_15_0/

[A, C] E. Arbarello and M. Cornalba: The Picard groups of the moduli space of curves. Preprint. October 1985. | MR | Zbl

[E, H] 1 D. Eisenbud and J. Harris: Limit linear series: basic theory. Inv. Math. 85 (1986) 337-371. | MR | Zbl

[E, H]2 D. Eisenbud and J. Harris: The Kodaira dimension of moduli space of curves of genus ≽ 23. Preprint (1984). | Zbl

[Fa] H. Farkas: Special divisors and analytic subloci of Teichmuller space Am. J. of Math. 88 (1966) 881-901. | MR | Zbl

[F] J. Fay: Theta functions on a Riemann Surface. L.N.M. 352 (1973). | Zbl

[Fr] E. Freitag: Siegelsche Modulfunktionen. Springer Verlag (1983). | MR | Zbl

[H] J. Harris: Theta-characteristics on algebraic curves. Trans. of the A.M.S. N.2 (1982) 611-638. | MR | Zbl

[H, M] J. Harris and D. Mumford: On the Kodaira dimension of the moduli space of curves. Inv. Math. 67 (1982) 23-86. | MR | Zbl

[K] F. Knudsen: The projectivity of the moduli space of stable curves III. Math. Scand. 52 (1983) 200-212. | MR | Zbl

[M] D. Mumford: Theta-characteristics on an algebraic curve. Ann. Sci. Ec. Nor. Sup. 4. serie, t.4 (1971) 181-192. | Numdam | MR | Zbl

[O, S] F. Oort and J. Steenbrink: The local Torelli Problem for algebraic curves. In: A. Beauville (ed.) Journees de Géometrie algebrique d'Angers. Sijthoff and Noordhoff 1980. | MR | Zbl

[R, H] H. Rauch and H. Farkas: Theta Functions with an Application to Riemann Surfaces. William and Wilkins (1974). | MR | Zbl

[T] M. Teixidor: Half-canonical series on algebraic curves. Trans. of the A.M.S. 302(1) (1987) 99-115. | MR | Zbl